# SDR ASAA2019072030183

- Difficulty date: July 20, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,052 hours, 13,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP THROUGHOUT CABIN. GROUNDED - YES. REMOVED AND REPLACED LT FWD EMERGENCY POWER SUPPLY ASSY BATTERY PACK M1675 IAW AMM 33-51-06 OP CHECK GOOD ALL EMERGENCY LIGHTS OPERATIONAL.
